# SDR AALA20020899

- Difficulty date: June 16, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Solenoid Valve
- Part number: 3941001003
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1343 - MIA-HOU - EN ROUTE HOU, UPON FLAP RETRACTION FROM 1 TO UP LEADING EDGE FLAPS TRANSIT AND SLED RED LIGHT REMAINED ILLUMINATED.  EMERGENCY DECLARED.  LANDED MIA WITHOUT INCIDENT.  AFTER LANDING UPON FLAP RETRACTION L/E FLAPS TRANSIT AND SLAT LED'S 2, 3, 5, 6 REMAINED DOWN.  REMOVED AND REPLACED UNCOMMANDED MOTION VALVE SOLENOID.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
